test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works

Advanced Search
& Collections
Issue Date   
Sign on to:   
Receive email
My Account
authorized users
Edit Profile   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9552

Title: Symplectic fibrations and Riemann-Roch numbers of reduced spaces
Authors: Jeffrey, L.
Hamilton, M.
Issue Date: 2005
Publisher: Oxford University Press
Citation: Hamilton, M., & Jeffrey, L. (2005). Symplectic fibrations and riemann-roch numbers of reduced spaces. Quarterly Journal of Mathematics, 56(4), 541-552.
Abstract: In this article we give formulae for the Riemann-Roch number of a symplectic quotient arising as the reduced space of a coadjoint orbit O(Λ) (for Λ∈g* close to 0) as an evaluation of cohomology classes over the reduced space at 0. Such a formula exhibits the dependence of the Riemann-Roch number on Λ. We also express the formula as a sum over the components of the fixed point set of the maximal torus. Our proof applies to Hamiltonian G-manifolds even if they do not have a compatible Kähler structure, using the definition of quantization in terms of the Spin-C Dirac operator.
Description: The publisher's version of this article can be found at: http://qjmath.oxfordjournals.org/cgi/content/abstract/56/4/541
URI: http://hdl.handle.net/1807/9552
ISSN: 00335606
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
symplectic fibrations.pdf186.5 kBAdobe PDF

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.